Alert archive / Arkansas / Tornado Warnings in 2024
Tornado Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jan 11, 2024, 11:52 PM CST for 5 counties in Arkansas. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2024, 11:52 PM CST (05:52 UTC)
- Expired
- Jan 12, 2024, 12:15 AM CST
- In force
- 23 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Garland County, AR, Grant County, AR, Hot Spring County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 50 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 12, 12:21 AM CST | HAIL 1 | 2 N Springhill, AR | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 9:56 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.9 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 493 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.8
The text
As transmitted.
969
WFUS54 KLZK 120552
TORLZK
ARC051-053-059-119-125-120615-
/O.NEW.KLZK.TO.W.0002.240112T0552Z-240112T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1152 PM CST Thu Jan 11 2024
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northeastern Grant County in central Arkansas...
East central Garland County in central Arkansas...
Southeastern Saline County in central Arkansas...
Northeastern Hot Spring County in southwestern Arkansas...
South central Pulaski County in central Arkansas...
* Until 1215 AM CST.
* At 1151 PM CST, a severe thunderstorm capable of producing a
tornado was located near Rockport, or near Malvern, moving
northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Little Rock... Benton...
West Little Rock... Bryant...
Southwest Little Rock... Haskell...
Shannon Hills... Traskwood...
Tull... Lonsdale...
Otter Creek... East End...
Mabelvale... Salem in Saline County...
Geyer Springs... Alexander...
Baseline... Bauxite...
Magnet Cove... Shaw...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3443 9290 3454 9288 3477 9238 3448 9222
TIME...MOT...LOC 0551Z 245DEG 44KT 3446 9282
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
621 follow-up statement
241
WWUS54 KLZK 120601
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1201 AM CST Fri Jan 12 2024
ARC051-053-059-120611-
/O.CAN.KLZK.TO.W.0002.000000T0000Z-240112T0615Z/
Grant AR-Garland AR-Hot Spring AR-
1201 AM CST Fri Jan 12 2024
...THE TORNADO WARNING FOR NORTHEASTERN GRANT...EAST CENTRAL GARLAND
AND NORTHEASTERN HOT SPRING COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CST for central and
southwestern Arkansas.
LAT...LON 3448 9274 3450 9274 3451 9279 3455 9279
3477 9238 3452 9224
TIME...MOT...LOC 0601Z 240DEG 46KT 3453 9270
$$
ARC119-125-120615-
/O.CON.KLZK.TO.W.0002.000000T0000Z-240112T0615Z/
Saline AR-Pulaski AR-
1201 AM CST Fri Jan 12 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CST FOR
SOUTHEASTERN SALINE AND SOUTH CENTRAL PULASKI COUNTIES...
At 1201 AM CST, a severe thunderstorm capable of producing a tornado
was located near Haskell, or 7 miles west of Benton, moving northeast
at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Little Rock... Benton...
West Little Rock... Bryant...
Southwest Little Rock... Haskell...
Shannon Hills... Otter Creek...
East End... Mabelvale...
Salem in Saline County... Geyer Springs...
Alexander... Baseline...
Bauxite... Sardis...
Nance... Shaw...
Vimy Ridge... Parkers-Iron Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3448 9274 3450 9274 3451 9279 3455 9279
3477 9238 3452 9224
TIME...MOT...LOC 0601Z 240DEG 46KT 3453 9270
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 11, 11:28 PM CST, 24 minutes earlier.
Area forecast discussion, Jan 11, 11:28 PM CST, 24 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1128 PM CST Thu Jan 11 2024 ...New AVIATION... .SHORT TERM... (This evening through Saturday) Issued at 232 PM CST Thu Jan 11 2024 To begin the period, calm and dry conditions are expected through this afternoon as cloud cover begins to increase across the state. As we approach later this evening and tonight, the next weather system will begin to move into the state bringing with it heavy rainfall, gusty winds, the chance for severe weather. There could also be some light snowfall across western and northern locations. The system is then expected to push out of the state late Friday bringing cold temperatures behind the front. Calm, dry, and cooler conditions are expected for Saturday. The system moving into the state this evening into Friday will bring the chance for severe weather across portions of southern and central Arkansas. Main hazards include damaging winds and small hail, although a tornado or two cannot be ruled out. This will be an overnight severe weather risk with the worst of the system moving through as people are sleeping...make sure you have multiple ways to receive warnings. As the system pushes out of the state, wrap around moisture could bring the chance for some light snow across western and northern locations. Any accumulations would likely remain below an a half inch. A winter weather advisory was considered for Friday morning but ultimately decided against due uncertainty with expected impacts with this round of winter weather. While it will definitely get cold behind the front, accumulations will likely stay on the lower side. It is possible there could be some slick roadways, especially on bridges and/or overpasses as wet roads freeze with dropping temperatures. Additional shifts will continue to monitor model trends and could issue one for northern locations if necessary. Temperatures are expected to fall Friday and Saturday as the cold front associated with this next system moves through. High temperatures are forecast to lower 30s to mid 50s across the state with low temperatures falling into the teens to lower 40s. && .LONG TERM... (Saturday Night through next Thursday) Issued at 232 PM CST Thu Jan 11 2024 ...Winter storm and prolonged dangerous cold likely... Main changes with this forecast cycle: guidance continues trending colder, so lowered temps for late weekend into early next week. Resulting air temps and wind chill values will be quite dangerous with several days of sub-freezing conditions likely. Also increased snow accums in line with colder temps and a broader QPF footprint per latest guidance. By Sat night, the leading edge of a frigid Arctic air mass will stretch from around central TX NEwrd thru central AR and into the OH Valley and quickly advance to encompass the remainder of the state prior to dawn on Sun. Temps are likely to fall on the order of 5 F per hour as cold air barrels in. Air temps just above 0 F will be likely over Nrn sections with 10s/20s F elsewhere, and with a persistent and breezy NWrly wind, wind chill values will fall to between -10 and -15 F Sun morning over Nrn/NWrn sections with values as low as the low 10s F all the way down to far Srn AR. Tues still appears to be the coldest overall with morning lows approaching -5 to -10 F over NWrn AR with single digit temps effectively state-wide. These readings are on the order of 20-30 F colder than average with ensemble probabilities >50 percent for single digit temps over almost the entire area. Wind chill values will be exceptionally brutal by AR standards with values approaching -20 to -30 F over the NW with the entire state seeing below-zero wind chill readings during the morning hours. Further, highs Sun thru Tues will only reach the 10s F over Nrn areas with 20s F for highs elsewhere. Given the likelihood of several inches of snow accum between Sun and late Mon, guidance may still be too warm with further downward adjustments possible. For context: fcst temps with this system are only some 5-10 F "warmer" than what we saw with the frigid Arctic outbreak in Feb 2021. So again, this will be a period of dangerously cold weather across the entire area. As Arctic air continues spilling in from the NW Sun, a fast-moving mid-level wave will dive SEwrd thru the prevailing flow and encourage a broad area of precip to develop -- first over the NW, then spreading SEwrd thru Sun evening. Point fcst soundings show sub- freezing air thru the depth of the troposphere with predominantly snow expected, although subtle warm nosing over Srn AR could support a brief wintry mix before precip transitions to snow as the column cools by Mon morning. As mentioned above -- elected to increase snow accums based on colder fcst temps, a broader coverage of QPF, and an upward shift in ensemble clusters. Guidance is also hinting at a SW-to-NE oriented TROWAL draped near or over the state, suggesting higher snow totals will be possible beneath the feature, although there is still uncertainty if/when/where this may set up. Regardless, it does appear a decent winter storm will affect the area beginning Sun with a broad area of 4-6 inch accum (locally higher) over all but SErn AR where 1-3 inch accums will be likely. Will handle headlines once we get thru tonight's severe threat and low-end snow potential tomorrow. Next week's snow will taper off W- to-E by Tues morning. Thankfully, the pattern will begin to shift by Wed as a potent upper trough pivots across the Midwest and height rises overspread the area in its wake. Coupled with a return to Srly low-level flow as sfc ridging moves E, temps should (key word: should) moderate a decent amount with above-freezing temps returning to a good portion of the area. Again though, a lingering snow pack could delay this warming and guidance shows great variability by late next week, so we will have to monitor trends closely.&& .AVIATION... (18Z TAFS) Issued at 1122 AM CST Thu Jan 11 2024 Mostly VFR conditions currently prevail across the area. MVFR ceilings are beginning to move in for southern and central terminals as the next weather system approaches the state. Expect CIGs and VIS to deteriorate overnight with showers and thunderstorms affecting most terminals with IFR conditions possible. Some light snow will be possible early tomorrow morning across northern terminals as the system moves out of the state. Gusty winds will be associated with this system as well as some low- level winds shear. && .AVIATION... (06Z TAFS) Issued at 1126 PM CST Thu Jan 11 2024 Strong winds out of the south will continue through the overnight hours and the rest of the day Friday, with gusts 35-40kt across much of the state. Convection will continue through the remainder of the night with strong gusty winds and small hail possible. Wind shear conditions are also forecast, shifting from a southerly to a southwest and eventually a westerly direction, up to 50-55kts. By mid- to late-morning Friday, showers and storms will exit the eastern portions of the state, while temperatures begin to plummet from west to east. Precipitation chances will continue across northern portions of the state during this time, as temperatures drop to below zero, bringing chances for snow across the north until the early afternoon hours. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 48 53 24 45 / 100 100 0 0 Camden AR 48 54 24 52 / 100 50 0 0 Harrison AR 35 45 17 31 / 90 70 0 0 Hot Springs AR 43 50 24 48 / 100 50 0 0 Little Rock AR 51 56 27 51 / 100 80 0 0 Monticello AR 53 60 28 53 / 90 90 0 0 Mount Ida AR 36 46 23 48 / 90 40 0 0 Mountain Home AR 43 49 19 33 / 100 80 0 0 Newport AR 51 57 25 41 / 100 100 0 0 Pine Bluff AR 51 57 26 50 / 100 90 0 0 Russellville AR 41 50 23 46 / 100 50 0 0 Searcy AR 48 53 23 48 / 100 90 0 0 Stuttgart AR 52 57 26 47 / 100 90 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 6 AM Friday to midnight CST Friday night for ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341. && SHORT TERM...73 LONG TERM....69 AVIATION...56
Hazardous weather outlook, Jan 11, 3:05 PM CST, 8 hours 47 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 305 PM CST Thu Jan 11 2024 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-121100- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 305 PM CST Thu Jan 11 2024 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms will be possible this evening into the overnight hours as a strong storm system moves across the state. Large hail and damaging winds will be possible with the strongest storms. A tornado or two could be seen. The best chances for seeing any strong to severe thunderstorms will be across the southwest two-thirds of the area...with an enhanced threat for severe weather across far southwest sections. Breezy southerly winds will also be seen this afternoon and tonight. Sustained winds of 15 to 25 mph are expected...with gusts over 30 mph possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The threat for seeing severe weather will decrease on Friday morning. However...much colder air will arrive Friday morning...which will cause rain to switch to snow across northwest and northern sections of the area. Snowfall accumulations of a dusting to around an inch will be possible...with locally higher amounts possible...especially in the higher terrain of the Ozarks. Some light snow will also be possible across the higher elevations of western Arkansas...but less moisture will be seen here. Breezy west and northwest winds will be seen on Friday as well. Expect sustained winds of 20 to over 30 mph...with gusts of 35 to over 40 mph possible. Some areas may see wind gusts approach 50 in the higher terrain. These winds combined with much colder air will cause wind chill values to drop into the single digits and teens on Friday...which should continue into early Saturday. The brunt of bitterly cold Arctic air will surge in from the northwest on Sunday with a prolonged period of sub- freezing temperatures likely through mid-week. Add in breezy northwest winds and conditions will be dangerous with the coldest conditions expected on Tuesday. Wind chill values as low as 20 to 30 degrees below zero are likely over northwestern Arkansas on Tuesday morning with values between 0 and 10 below for the remainder of the state. Additionally, significant snowfall is expected during this time with snow beginning on Sunday and finally tapering off by Tuesday morning. Forecast adjustments are entirely possible if not likely, but at this time it appears that locations along and north of the I- 30/I-40 corridor could see upwards of 5 to 7 inches of accumulation with locally higher amounts. South of this, totals of 2 to 4 inches appear likely, tapering off to between 1 and 2 inches near the Arkansas/Louisiana state line. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 69/74/73/62
In the hours before
Local storm report, Jan 11, 10:50 PM CST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1050 PM CST Thu Jan 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM Hail 2 N Caddo Gap 34.42N 93.62W
01/11/2024 E1.00 inch Montgomery AR Public
Report from mPING: Quarter (1.00 in.).
&&
JCGLocal storm report, Jan 11, 11:08 PM CST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1108 PM CST Thu Jan 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM Tstm Wnd Dmg Harris Brake 34.98N 92.77W
01/11/2024 Perry AR Trained Spotter
Multiple trees blown down.
&&
JCGSpecial weather statement, Jan 11, 11:10 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1110 PM CST Thu Jan 11 2024
ARZ042-053-054-120545-
Hot Spring AR-Clark AR-Garland AR-
1110 PM CST Thu Jan 11 2024
...A strong thunderstorm will impact portions of northwestern Clark,
southeastern Garland and central Hot Spring Counties through 1145 PM
CST...
At 1110 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles east of Amity, or 16 miles northwest of Arkadelphia, moving
northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Malvern...
Rockport... Perla...
Hot Springs Memorial Field... Lofton...
DeGray Lake State Park... Rockwell...
Bismarck... Alpine...
Magnet Cove... Red Oak...
Oaklawn Racetrack... Social Hill...
Gifford... De Roche...
Point Cedar... Lake Catherine State Park...
Pettyview...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 AM CST for central and
southwestern Arkansas.
&&
LAT...LON 3460 9288 3435 9271 3419 9337 3429 9345
TIME...MOT...LOC 0510Z 243DEG 47KT 3426 9331
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
62Local storm report, Jan 11, 11:12 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1112 PM CST Thu Jan 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM Tstm Wnd Dmg Toad Suck 35.08N 92.56W
01/11/2024 Perry AR Public
Multiple trees blown down. Tree reported on
a house on Allan Point Road.
&&
JCGLocal storm report, Jan 11, 11:37 PM CST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1137 PM CST Thu Jan 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM Hail 2 S Pinnacle 34.80N 92.50W
01/11/2024 M1.00 inch Pulaski AR NWS Employee
&&
JCGLocal storm report, Jan 11, 11:45 PM CST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1145 PM CST Thu Jan 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM Hail 1 ENE Morgan 34.89N 92.36W
01/11/2024 E1.25 inch Pulaski AR Public
Report from mPING: Half Dollar (1.25 in.).
&&
JCGThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 8:00 PM CST | Special Weather Statement | LZK | Pope | 30 min |
| Jan 11, 8:08 PM CST | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren, Yell | 52 min |
| Jan 11, 9:07 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Polk, Scott, Yell | 38 min |
| Jan 11, 9:19 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Yell | 41 min |
| Jan 11, 9:44 PM CST | Special Weather Statement | LZK | Pope | 31 min |
| Jan 11, 9:58 PM CST | Special Weather Statement | LZK | Perry | 32 min |
| Jan 11, 10:02 PM CST | Special Weather Statement | LZK | Montgomery | 28 min |
| Jan 11, 10:15 PM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 45 min |
| Jan 11, 10:17 PM CST | Special Weather Statement | LZK | Conway | 28 min |
| Jan 11, 10:28 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 47 min |
| Jan 11, 10:37 PM CST | Tornado Warning | LZK | Faulkner, Perry | 23 min |
| Jan 11, 10:46 PM CST | Special Weather Statement | LZK | Pike | 29 min |
| Jan 11, 10:46 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 44 min |
| Jan 11, 10:52 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 38 min |
| Jan 11, 11:10 PM CST | Special Weather Statement | LZK | Hot Spring | 35 min |
| Jan 11, 11:12 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Perry, Pulaski, White | 29 min |
| Jan 11, 11:17 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Van Buren, White | 43 min |
| Jan 11, 11:27 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 48 min |
| Jan 11, 11:39 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White, Woodruff | 51 min |
| Jan 11, 11:43 PM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Pulaski, Saline | 47 min |
| Jan 11, 11:59 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, White, Woodruff | 46 min |
| Jan 12, 12:05 AM CST | Severe Thunderstorm Warning | LZK | Boone, Marion | 40 min |
| Jan 12, 12:11 AM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 19 min |
| Jan 12, 12:14 AM CST | Tornado Warning | LZK | Lonoke, Pulaski, Saline | 31 min |
| Jan 12, 12:16 AM CST | Special Weather Statement | LZK | Lawrence | 44 min |
| Jan 12, 12:23 AM CST | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 52 min |
| Jan 12, 12:43 AM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 35 min |
| Jan 12, 12:44 AM CST | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 31 min |
| Jan 12, 1:12 AM CST | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 18 min |
| Jan 12, 1:19 AM CST | Special Weather Statement | LZK | Woodruff | 26 min |
| Jan 12, 1:39 AM CST | Special Weather Statement | LZK | Faulkner | 36 min |
| Jan 12, 1:41 AM CST | Special Weather Statement | LZK | Polk | 34 min |
| Jan 12, 1:47 AM CST | Special Weather Statement | LZK | Conway | 28 min |
| Jan 12, 1:48 AM CST | Special Weather Statement | LZK | White | 27 min |
| Jan 12, 1:55 AM CST | Special Weather Statement | LZK | Perry | 35 min |
| Jan 12, 1:55 AM CST | Severe Thunderstorm Warning | LZK | White | 17 min |
| Jan 12, 1:56 AM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 15 min |
| Jan 12, 1:58 AM CST | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 33 min |
| Jan 12, 2:13 AM CST | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Scott, Yell | 9 min |
| Jan 12, 2:34 AM CST | Winter Weather Advisory | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 4 more | 9 hr |
| Jan 12, 2:42 AM CST | Special Weather Statement | LZK | Jackson | 33 min |
| Jan 12, 2:49 AM CST | Special Weather Statement | LZK | Yell | 26 min |
| Jan 12, 3:01 AM CST | Special Weather Statement | LZK | Grant | 29 min |
| Jan 12, 3:45 AM CST | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 30 min |
| Jan 12, 3:48 AM CST | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, White | 117 min |
| Jan 12, 4:11 AM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 34 min |
| Jan 12, 4:22 AM CST | Tornado Warning | LZK | Lonoke | 23 min |
| Jan 12, 4:36 AM CST | Special Weather Statement | LZK | Grant | 24 min |
| Jan 12, 5:26 AM CST | Special Weather Statement | LZK | Arkansas, Bradley, Desha, Drew, Jefferson, Lincoln and 1 more | 49 min |
| Jan 12, 5:28 AM CST | Special Weather Statement | LZK | Jackson | 47 min |
| Jan 12, 5:32 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln, Lonoke and 2 more | 43 min |
| Jan 12, 5:32 AM CST | Tornado Warning | LZK | Prairie | 13 min |
| Jan 12, 5:35 AM CST | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 40 min |
| Jan 12, 6:04 AM CST | Tornado Warning | LZK | Arkansas, Monroe | 13 min |
| Jan 12, 6:06 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln, Monroe | 21 min |
| Jan 12, 10:37 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 3 days |
| Jan 12, 10:42 AM CST | River Flood Warning | LZK | Jackson, Woodruff | 40 days |
| Jan 12, 3:44 PM CST | Wind Chill Advisory | LZK | Arkansas, Baxter, Boone, Clark, Cleburne, Conway and 34 more | 4 days |
| Jan 12, 3:44 PM CST | Winter Storm Watch | LZK | Arkansas, Baxter, Boone, Bradley, Calhoun, Clark and 41 more | 23 hr |
Nearby
Tornado Warnings in Arkansas, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.